MAUDE Adverse Event Report: UNKNOWN DRIVE; BATH BENCH

UNKNOWN DRIVE; BATH BENCH
Model Number RTL12505
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Fall (1848)
Date of Event 01/18/2019
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(4) is the initial importer of the device which is a shower chair.The end-user discarded the chair.There are no pictures of the device.(b)(4) will be unable to evaluate the device.The device was purchased 3 months before it broke.It required assembly.It was adjustable for height and had grips for the floor.End-user claimed that the shower chair broke in half from side to side and shattered.The broken plastic injured his hip.The end-user went to his therapist after the incident.End-user is paralyzed on his left side sde due to a stroke.

Brand Name
DRIVE
Common Device Name
BATH BENCH
Manufacturer (Section D)
UNKNOWN
MDR Report Key8471388
Report Number2438477-2019-00016
Device Sequence Number13899109
Product Code ILS
UDI-Device Identifier00822383247151
UDI-Public822383247151
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/01/2019
Report Date (Section F) 04/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberRTL12505
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/23/2019
Device Age3 MO
Event Location Home
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight107
Date Report Sent to FDA04/01/2019